# SDR SIMA20140529002

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,038 hours, 21,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84628
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMER LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY CHARGER & BATTERY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 SN C01194.
